| Model Number |
CD3257-40Q |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient¿s device rf was not working.Session record was reviewed, and it was discovered there was an rf internal error.A cyber security upgrade was performed, and rf was restored successfully.The patient was asymptomatic and will continue with regular follow-up.